• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Hilbert-Samuel sequences of homogeneous finite type

Journal of Pure and Applied Algebra. 2017. Vol. 221. No. 4. P. 821-831.

This paper deals with the problem of the classification of the local graded Artinian quotients K[x,y]/I where K is an algebraically closed field of characteristic 0. They have a natural invariant called Hilbert–Samuel sequence. We say that a Hilbert–Samuel sequence is of homogeneous finite type, if it is the Hilbert–Samuel sequence of a finite number of isomorphism classes of graded local algebras. We give the list of all the Hilbert–Samuel sequences of homogeneous finite type in the case of algebras generated by 2 elements of degree 1.